# SDR CA980512012

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 12035193001
- Condition: Chafed
- Location: Rt Nacelle
- Part time: 10,347 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINES TOUCHING EACH OTHER, LOCATED AT OUTBOARD OF RIGHT HAND ENGINE NACELLE, AT ACCESS PANELS 44ZCR AND 44ZAR.  WALL THICKNESS OF LINES UNDER LIMITS BECAUSE OF RUBBING.  PART TC:  8,875.
